# SDR IPXA10158299

- Difficulty date: January 18, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 10,443 hours, 6,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQUENCE NR 131-W3-01,REPAIR DOUBLER HAS SEVERAL GOUGES REMOVED, FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW SRM 57-50-00 FIG 205 REF RCD 384317.
